# SDR YENA200549

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 3,333 hours, 1,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007069
- Condition: Inoperative
- Location: Emergency Light
- Part time: 3,300 hours, 1,114 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND BOTH FWD CABIN DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EPSU PER 33-51-38, OPERATIONS CHECK NORMAL.
